# SDR WX0A070437

- Difficulty date: October 16, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A PUNCTURE WAS FOUND IN SUBFLOOR AT FUSELAGE STATION 176, 5 INCHES INBOARD OF FWD ENTRY DOOR, A REPAIR DOUBLER WAS INSTALLED PER ESO 80559 DATED 10/16/2009.
